# SDR SWIA201436416

- Difficulty date: February 21, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 28,570 hours, 23,843 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin Panel
- Condition: Cracked
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS CRACKED AT THE LIGHTING HOLE AFT SIDE WHERE THE AFT STRUT IS MOUNTED.  C-CHECK REPAIRED MAIN CABIN DOOR STAIR AFT SKIN PANEL IAW REO.
